# SDR ASAA2017120522788

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,246 hours, 13,056 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523060
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG ALL BLADE SHIMS HAS MOLYDAG COATING LOSS MORE THAN 25% NO WEAR TO BASE MATERIAL, #1 BLADE SHIM HAS A CRACK AND  AXIAL RETENTION DISTORTION, AND BLADE SHIMS #2, #14, #16 HAS AXIAL RETENTION DISTORTION. REF B737-800AMM 72-21-02-200-801 STEP 2L. GROUNDED - YES. REPLACED ALL #1 ENGINE FAN BLADE SHIMS PER T/C #78472002.
